arrow
Volume 15, Number 1
Previous Issue Next Issue

B. Guo & X. M. Xiang

J. Comp. Math., 15 (1997), pp. 1-13.

Preview Full PDF 2203 19715 Abstract

M. Wang

J. Comp. Math., 15 (1997), pp. 14-22.

Preview Full PDF 2128 19825 Abstract

B. X. Wang & K. Shi

J. Comp. Math., 15 (1997), pp. 23-35.

Preview Full PDF 2148 19443 Abstract

Q. Ni

J. Comp. Math., 15 (1997), pp. 36-54.

Preview Full PDF 2181 19533 Abstract

C. L. Bajaj & G. L. Xu

J. Comp. Math., 15 (1997), pp. 55-71.

Preview Full PDF 2266 20240 Abstract

N. Zhao & H. M. Wu

J. Comp. Math., 15 (1997), pp. 72-80.

Preview Full PDF 2116 19657 Abstract

X. G. Lu

J. Comp. Math., 15 (1997), pp. 81-96.

Preview Full PDF 2254 19612 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard